Yamakou, M. E. and J. Jost: A simple parameter can switch between different weak-noise-induced phenomena in a simple neuron model. In: EPL 120, 1, Seq. No.: 18002 (2017).
doi: 10.1209/0295-5075/120/18002
localid: training77620
Han, X. L., J. Jost, L. Liu and L. Zhao: Bubbling analysis for approximate Lorentzian harmonic maps from Riemann surfaces. In: Calculus of Variations and Partial Differential Equations 56, 6, Seq. No.: 175 (2017).
doi: 10.1007/s00526-017-1271-0
localid: training75318
Weber, M., E. Saucan and J. Jost: Characterizing complex networks with Forman-Ricci curvature and associated geometric flows. In: Journal of Complex Networks 5, 4, 527-550 (2017).
doi: 10.1093/comnet/cnw030
localid: training73858
Schmelz, M., S. Grüneisen, A. Kabalak, J. Jost and M. Tomasello: Chimpanzees return favors at a personal cost. In: Proceedings of the National Academy of Sciences of the United States of America 114, 28, 7462-7467 (2017).
doi: 10.1073/pnas.1700351114
localid: training75343
Rauh, J., P. K. Banerjee, E. Olbrich, J. Jost, N. Bertschinger and D. Wolpert: Coarse-graining and the Blackwell order. In: Entropy 19, 10, Seq. No.: 527 (2017).
doi: 10.3390/e19100527
localid: training74713
Jost, J., R. Wu and M. Zhu: Coarse regularity of solutions to a nonlinear sigma-model with Lp gravitino. In: Calculus of Variations and Partial Differential Equations 56, 6, Seq. No.: 154 (2017).
doi: 10.1007/s00526-017-1241-6
localid: training74178
Jost, J.: Eberhard Zeidler 1940-2016. In: Jahresbericht der Deutschen Mathematiker-Vereinigung (2017).
doi: 10.1365/s13291-017-0175-4
localid: training77375
Luu, H. D., T. D. Tran and J. Jost: Ergodicity of scalar stochastic differential equations with Hölder continuous coeffcients. In: Stochastic Processes and their Applications (2017).
doi: 10.1016/j.spa.2017.10.014
localid: training73841
Ay, N., J. Jost, H. V. L\\ee and L. J. Schwachhöfer: Information geometry. Springer, Cham (2017) xi, 407 p.
localid: training52650
Hofrichter, J., J. Jost and T. D. Tran: Information geometry and population genetics : the mathematical structure of the Wright-Fisher model. Springer, Cham (2017) XIV, 322 p.
localid: training61445
http://edoc.mpg.de
The Max Planck Society does not take any responsibility for the content of this export.